# SDR UIEA2025052100659

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OFF EXHAUST PLUG REQUIRE SHEET METAL SUPPORT TO REMOVE HARDWARE.( REMOVED HARDWARE AT #1 ENG EXHAUST PLUG ON OFF UNIT IAW B767 SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
